# SDR C2XA11CL029

- Difficulty date: February 1, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 18,731 hours, 14,828 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DAY FLT 5932 - THE CREW REPORTED A LAV SMOKE INDICATION ON TAKEOFF.  THE AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND RAN THE ENGINES AND APU.  MAINTENANCE DETERMINED DE-ICE FLUID IN NR 2 ENGINE TO BE CAUSE OF WARNING.
